# SDR UALA2012092505435

- Difficulty date: September 25, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 69,204 hours, 9,782 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 11511007
- Part serial: 40
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MANIFOLD PRESSURE - FLOW SENSING SYSTEM INOPERATIVE.  SAMC TEXT: FLIGHT CREW COMPLIED WITH MEL. OPBLM DEFERRED PER SAMC.  REPLACED LEFT ASCPC PER MM, OPS CHECK NORMAL PER MAT.
